UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
On Some Separated Algorithms for Separable Nonlinear Least Squares Problems Journal article
IEEE TRANSACTIONS ON CYBERNETICS, 2018,Volume: 48,Issue: 10,Page: 2866-2874
Authors:  Gan, Min;  Chen, C. L. Philip;  Chen, Guang-Yong;  Chen, Long
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Data fitting  Jacobian approximation  parameter estimation  separable nonlinear least squares problems  variable projection (VP)  
On some separated algorithms for separable nonlinear least squares problems Journal article
IEEE Transactions on Cybernetics, 2018,Volume: 48,Issue: 10,Page: 2866-2874
Authors:  Gan M.;  Chen C.L.P.;  Chen G.-Y.;  Chen L.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/11
Data fitting  Jacobian approximation  parameter estimation  separable nonlinear least squares problems  variable projection (VP)  
Least-Squares Monte Carlo Methods for Pricing Options Embedded in Mortgages Journal article
Journal of Applied Finance&Banking, 2016,Volume: 6,Issue: 2,Page: 1-20
Authors:  Deng DING;  Wenfei Wang;  Li Wang
Favorite  |  View/Download:4/0  |  Submit date:2019/07/22
Least-squares Monte Carlo Method  Options Embedded In Mortgages  Optimal Stopping  Dynamic Programming